The dimension of two levels of the Boolean lattice

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let B(j, k; n) be the ordered set obtained by ordering the j element and k element subsets of an n element set by inclusion. We review results and proof techniques concerning the dimension dim(j, k; n) of B(j, k; n) for various ranges of the arguments j, k, and n.

Original languageEnglish (US)
Pages (from-to)141-155
Number of pages15
JournalDiscrete Mathematics
Volume201
Issue number1-3
DOIs
StatePublished - Apr 28 1999

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'The dimension of two levels of the Boolean lattice'. Together they form a unique fingerprint.

  • Cite this